# SDR SWAA2020062594202

- Difficulty date: June 24, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 55,866 hours, 33,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT SIDE AFT ENTRY OUTSIDE EMERGENCY LIGHT INOP / R/R OUTSIDE AFT ENTRY EMERGENCY LIGHT IAW AMM 33-51-04 OPS CHECK GOOD
